# SDR SWIA200414596

- Difficulty date: December 1, 2004
- Submitted: February 21, 2005
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- Aircraft time: 25,644 hours, 32,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 34-38, CENTER BUTTSTRAP IS CORRODED.  ITEM FOUND AT C-CHECK INSPECTION.  REMOVED AND REPLACED BUTTSTRAP IAW EMB 120 SRM 51-40-02.
